Parastatistics and the Clifford-Algebra Unitary-Group Approach to the Many-Electron Correlation-Problem

Gould, MD and Paldus, J (1987) Parastatistics and the Clifford-Algebra Unitary-Group Approach to the Many-Electron Correlation-Problem. Journal of Mathematical Physics, 28 10: 2304-2309. doi:10.1063/1.527762

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ299734_OA.pdf Full text (open access) application/pdf 667.93KB 0

Author Gould, MD
Paldus, J
Title Parastatistics and the Clifford-Algebra Unitary-Group Approach to the Many-Electron Correlation-Problem
Journal name Journal of Mathematical Physics   Check publisher's open access policy
ISSN 0022-2488
Publication date 1987-10-01
Sub-type Article (original research)
DOI 10.1063/1.527762
Open Access Status File (Publisher version)
Volume 28
Issue 10
Start page 2304
End page 2309
Total pages 6
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 10 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 11 May 2013, 04:28:38 EST by System User on behalf of Learning and Research Services (UQ Library)